English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Conformal structures of static vacuum data

Friedrich, H. (2013). Conformal structures of static vacuum data. Communications in Mathematical Physics, 321(2), 419-482. doi:10.1007/s00220-013-1694-1.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000E-7C79-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-14B8-1
Genre: Journal Article

Files

show Files
hide Files
:
1203.6125 (Preprint), 4KB
Name:
1203.6125
Description:
File downloaded from arXiv at 2013-01-29 08:59
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
CMP321_419.pdf (Any fulltext), 671KB
Name:
CMP321_419.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Friedrich, Helmut1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: General Relativity and Quantum Cosmology, gr-qc,Mathematics, Differential Geometry, math.DG
 Abstract: In the Cauchy problem for asymptotically flat vacuum data the solution-jets along the cylinder at space-like infinity develop in general logarithmic singularities at the critical sets at which the cylinder touches future/past null infinity. The tendency of these singularities to spread along the null generators of null infinity obstructs the development of a smooth conformal structure at null infinity. For the solution-jets arising from time reflection symmetric data to extend smoothly to the critical sets it is necessary that the Cotton tensor of the initial three-metric h satisfies a certain conformally invariant condition (*) at space-like infinity, it is sufficient that h be asymptotically static at space-like infinity. The purpose of this article is to characterize the gap between these conditions. We show that with the class of metrics which satisfy condition (*) on the Cotton tensor and a certain non-degeneracy requirement is associated a one-form $\kappa$ with conformally invariant differential $d\kappa$. We provide two criteria: If $h$ is real analytic, $\kappa$ is closed, and one of it integrals satisfies a certain equation then h is conformal to static data near space-like infinity. If h is smooth, $\kappa$ is asymptotically closed, and one of it integrals satisfies a certain equation asymptotically then h is asymptotically conformal to static data at space-like infinity.

Details

show
hide
Language(s):
 Dates: 2012-03-272012-09-2520132013
 Publication Status: Published in print
 Pages: 68 pages, typos corrected, references and details added
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1203.6125
DOI: 10.1007/s00220-013-1694-1
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications in Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Heidelberg : Springer-Verlag Heidelberg
Pages: - Volume / Issue: 321 (2) Sequence Number: - Start / End Page: 419 - 482 Identifier: ISSN: 0010-3616
CoNE: /journals/resource/954925392313